Pain Relief Acetaminophen 500mg Caplet

In Each Caplet Other Information: Store at 20 degrees - 25 degrees C (68 - 77 degrees F). For adults. Gluten free. Compare to extra strength Tylenol caplets active ingredients (This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., distributor of Extra Strength Tylenol caplets). Acetaminophen 500 mg. Pain reliever. Fever reducer. Our pharmacists recommend. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com. Questions or comments? 1-888-423-0139.